# SDR EISA95410

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 640 STRINGER 22L UPPER FLANGE, HAS AN OPEN HOLE ADJACENT FASTENER HOLE.  REPAIRED PER SRM 53-10-3 FIG 2.  (M)
